On a \(q\)-analogue of the Hilbert's type inequality

Volume 11, Issue 11, pp 1243--1249 http://dx.doi.org/10.22436/jnsa.011.11.04 Publication Date: August 27, 2018       Article History

Authors

Zhengping Zhang - College of Mathematics and Physics, Chongqing University of Science and Technology, Chongqing, 401331, P. R. China. Gaowen Xi - College of Mathematics and Physics, Chongqing University of Science and Technology, Chongqing, 401331, P. R. China.


Abstract

In this paper, by introducing a parameter \(q\) and using the expression of the beta function establishing the inequality of the weight coefficient, we give a \(q\)-analogue of the Hilbert's type inequality. As applications, a generalization of Hardy-Hilbert's inequality are obtained.


Keywords


MSC


References